# SDR DLM90071421

- Difficulty date: October 1, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ANGLE IS CRACKED ON RT SIDE BELOW INLET SCOOP.  REMOVE AND REPLACE ANGLE IAW MD-90 SRM 51-30-05 ON N/R 3000-0048 AT HMV-2 IN OKC.
